Jump to content

ballsdeep69 brain zaps, headaches and nausea


ballsdeep69

Recommended Posts

has anyone cold turkey'd effexor due to nausea and increased depression / anxiety? Well four days ago I couldn't take the pain anymore and I said screw this and I stopped the med completely. I now feel like I am slowly dying.. everytime I get up to walk or move my head I feel a weird dizziness shock in my brain and neck and I have not been able to go to work or school I've been lYing down all day because the pain is unbearable. I have horrible migraines too and Ive been drinking lots of water but nothing helps. Ive attempted suicide twice and I just want the pain to stop. Seriously effexor is the absolute worst anti depressant ever. It is poison T.T

Link to comment

I ct paxil and had brain zaps. Sucky but normal. It will pass.

2002-put on amitryptiline for fibromyalgia. 10mg.2004-stopped abruptly. Didn't think it helped.2006 approx.-put on Paxil for mild anxiety 20 mg.2007 upped to 40 mg. not sure why.2011- tapered from 40 to 10. went nuts and went back to 20mg2014- tapered from 20mg to 0 from April to The end of June.current meds- Metformin(type 2 diabetic) and low dose aspirin.Take multi vitamin and vit b12, vit. D and magnesium. 5 months off Paxil. Still suffering.recently added 1.2mg of Paxil to alleviate withdrawals.(Nov 30)Dropped to .9mg because having symptoms from reinstatement.(dec 23)<p>taper to .76mg-.8mg (Feb 3) approx. weight .010 to about .008-.009 on scale.
.6mg (march 19th.) .5mg(April 19th)
.4mg(April 27th)
.2 (June 27th)

0mg.  done taper at beginning of August.

Link to comment
  • Moderator Emeritus

Hi

 

I moved your post here as your introductory thread.  We all have one.  Its where we ask questions related to our own situation and keep a record of what's happening for you.

 

Can I ask you to fill our your signature   Instructions on how to do this are here  http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

I also recommend that you read this thread on why we recommend tapering off medications gradually http://survivingantidepressants.org/index.php?/topic/1024-why-taper-by-10-of-my-dosage/

 

I recommend you think about reinstating your medication and reducing safely.  It may not pass and its not normal when you've come off in a thoughtful way.

 

Here is a link on reinstating http://survivingantidepressants.org/index.php?/topic/3079-about-reinstating-and-stabilizing-to-stop-withdrawal-symptoms/

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment
  • Moderator Emeritus

I c/t'd effexor several times and had the same symptoms, it is a nightmare drug.

 Dalsaan is right that reinstating would be the best option for you. You can then taper slowly.

How old are you? I am guessing that you are quite young if you are at school.  

What dose were you taking and how long were you on effexor? Did you taper at all? 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy